# SDR AALA202105069006

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 5 ELEVATOR ON LEFT HORIZONTAL STABILIZER  (1 EA). REPLACED HINGE ARM FITTING NUMBER 5 ON ELEVATOR STABILIZER LEFT PER AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
